MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. TACTISYS¿ QUARTZ ABLATION SYSTEM; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation

ST. JUDE MEDICAL, INC. TACTISYS¿ QUARTZ ABLATION SYSTEM; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Model Number PN-004 400
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One tactisys¿ quartz was received for evaluation.Visual inspection revealed the front ports, rear ports, and label were free of physical damage.The exterior enclosure showed sign of wear consistent with use over time.When power was applied, post (power-on-self-test) was successful, and communication was established.A known-good catheter was connected and contact force was not observed which duplicated the reported symptom.Fiso diagnostic revealed a signal loss at channel three.The lc/lc fiber optic adapter was cleaned, and the catheter was reconnected.Channel three appeared to be functional and contact force was observed.The tactisys was functioning as intended after the lc/lc fiber optic adapter was cleaned.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information and investigation provided to abbott, the root cause was isolated to debris within the lc/lc fiber optic adapter.
 
Event or Problem Description
During a premature ventricular contraction procedure, the tactisys did not display contact force values causing a procedure delay.Different catheters were tried, and the system was rebooted which did not resolve the issue.The tactisys was exchanged and the procedure was completed with no adverse consequences to the patient.

Brand Name
TACTISYS¿ QUARTZ ABLATION SYSTEM
Common Device Name
Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22012789
Report Number2184149-2025-00092
Device Sequence Number5228764
Product Code OAE
UDI-Device Identifier07640157990194
UDI-Public(01)07640157990194(10)8935868
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPN-004 400
Device Catalogue NumberPN-004 400
Device Lot Number8935868
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Initial Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown